# SDR FDEA201811163237

- Difficulty date: November 16, 2018
- Submitted: November 17, 2018
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11F
- Aircraft serial: 48598
- Aircraft time: 80,099 hours, 16,447 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Fitting
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD FLAP OUTBOARD HINGE (WING SIDE) LOWER MOUNT OUTBOARD HOLE FOUND CORROSION.  CORROSIONS AT LEFT WING OUTBOARD FLAP OUTBOARD HINGE (WING SIDE) LOWER MOUNT   OUTBOARD HOLE (#3 HOLE) REWORKED AND FOUND EXCEED LIMIT AS PER MD-11 CMM 57-44-  09. OVERSIZED SHOULDER BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER MD-  11 CMM 57-44-09 AND EA #: 1-5750-T0343728 P1 STEP 2A AND STEP 2 TITLE: WING - FLIGHT   SURFACES - EO 1-5750-7-5002 - LH WING - OUTBD FLAP, OUTBD FWD HINGE (WING SIDE) -   CORROSION REPAIR. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
